Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 26, NWS Melbourne, FL

October 12, 2023Lake County, Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Oct 12, 2023, 4:26 AM EDT for Lake County, Volusia County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2023, 4:26 AM EDT (08:26 UTC)
Expired
Oct 12, 2023, 5:00 AM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lake County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 12:49 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2023-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2023-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WFUS52 KMLB 120826
TORMLB
FLC069-127-120900-
/O.NEW.KMLB.TO.W.0026.231012T0826Z-231012T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
426 AM EDT Thu Oct 12 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Central Lake County in east central Florida...
  Northwestern Volusia County in east central Florida...

* Until 500 AM EDT.
    
* At 425 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Leesburg Airport, or over Lake Griffin, moving
  northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Eustis, Tavares, and Lisbon around 430 AM EDT.
  Paisley and Pittman around 440 AM EDT.
  DeLeon Springs around 450 AM EDT.
  Barberville around 500 AM EDT.

Other locations impacted by this tornadic thunderstorm include Pine
Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2885 8195 2896 8183 2896 8166 2905 8166
      2906 8164 2914 8164 2935 8142 2926 8142
      2926 8133 2909 8116 2870 8183 2884 8196
TIME...MOT...LOC 0825Z 230DEG 52KT 2883 8182 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Heil
2 follow-up statements
527 
WWUS52 KMLB 120837
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
437 AM EDT Thu Oct 12 2023

FLC069-127-120900-
/O.CON.KMLB.TO.W.0026.000000T0000Z-231012T0900Z/
Lake FL-Volusia FL-
437 AM EDT Thu Oct 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHERN
LAKE AND NORTHWESTERN VOLUSIA COUNTIES...
    
At 436 AM EDT, a severe thunderstorm capable of producing a tornado 
was located near Paisley, moving northeast at 55 mph. Another storm 
capable of producing a tornado is near Lake Yale.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  DeLeon Springs and Paisley around 440 AM EDT.
  Barberville around 450 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Eldridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2896 8180 2896 8166 2905 8166 2906 8164
      2914 8164 2935 8142 2926 8142 2926 8133
      2909 8116 2879 8175 2888 8184
TIME...MOT...LOC 0836Z 235DEG 47KT 2904 8154 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Heil
434 
WWUS52 KMLB 120845
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
445 AM EDT Thu Oct 12 2023

FLC069-127-120900-
/O.CON.KMLB.TO.W.0026.000000T0000Z-231012T0900Z/
Lake FL-Volusia FL-
445 AM EDT Thu Oct 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
NORTHEASTERN LAKE AND NORTHWESTERN VOLUSIA COUNTIES...
    
At 445 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Barberville, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  DeLeon Springs and Barberville around 450 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Eldridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2896 8174 2896 8166 2905 8166 2906 8164
      2914 8164 2935 8142 2926 8142 2926 8133
      2909 8116 2883 8166
TIME...MOT...LOC 0845Z 230DEG 46KT 2911 8144 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Heil

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Oct 11, 11:14 PM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, Oct 11, 11:14 PM EDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1114 PM EDT Wed Oct 11 2023

...New UPDATE, MARINE, AVIATION, PREV HYDROLOGY, PREV DISCUSSION...

.UPDATE...
Issued at 1102 PM EDT Wed Oct 11 2023

A warm front stretching from Cape Canaveral to Clermont will
continue to lift northward overnight. Scattered shower activity
continues this evening along the I-4 corridor and over the
Atlantic waters. Increasing coverage of showers and a few
lightning storms is forecast late overnight, generally after 3 AM.
Southeast surface winds will increase and veer as the warm front
lifts northward while southwest flow prevails aloft. RAP13 model
soundings show a shear profile favorable of a few nocturnal
tornadoes with sfc-3 km shear values around 30-35 kts and SRH
values peaking around 300 m^2/s^2, generally along and north of
the I-4 corridor. A Slight Risk of severe weather continues
overnight extending along a line from Melbourne to Lake Kissimmee.
Elsewhere, a Marginal Risk of severe weather continues. Strong
storms that develop will be capable of isolated damaging wind
gusts up to 60 mph and rainfall amounts of 1 to 3 inches. Ensure
to have multiple ways to receive warning information.

&&

.MARINE...
Issued at 1102 PM EDT Wed Oct 11 2023

A warm front draped across Cape Canaveral will continue to lift
northward tonight. Seas increasing to 4-5 ft, 6 ft offshore. SE
winds will veer SW overnight increasing to 20-25 kts across the
offshore waters. A Small Craft Advisory is in effect for offshore
Volusia and Brevard at midnight, expanding to the offshore Treasure
Coast at 3 AM. Small Craft should exercise caution across nearshore
zones. Strong storms capable of 34 kt wind gusts and occasional
to frequent lightning strikes will be possible with the greatest
coverage generally north of Cape Canaveral.

&&

.AVIATION...
(00Z TAFS)
Issued at 1102 PM EDT Wed Oct 11 2023

Strong thunderstorms are forecast overnight with the greatest
coverage from MLB northward. Prevailing SHRA overnight with
mention of VCTS from ISM northward. Prevailing MVFR CIGS from ISM
northward generally by 06Z. More scattered convection is forecast
overnight from MLB southward mentioning VCSH/VCTS. SE winds
increase and veer overnight, becoming SW by mid morning. Gusty
winds around 25 kts will first occur across northern terminals,
spreading southward to the Treasure Coast terminals by mid
morning. VCTS at all terminals through late tomorrow afternoon.

&&

.HYDROLOGY...
Issued at 342 PM EDT Wed Oct 11 2023

Previous...The Saint Johns River at Astor is forecast to remain
within Minor Flood Stage through the weekend. Above Lake Harney,
river levels are forecast remain in Action Stage through the
weekend. Both sites should see some oscillations of the the river
level due to locally heavy rains forecast over or upstream of the
gages.

&&

.PREV DISCUSSION...
Issued at 1102 PM EDT Wed Oct 11 2023

Thu... The warm front is forecast to lie just north of Lake and
Volusia counties early Thu as a wave of low pressure pushes east
away from the NE FL coast. Convection should be ongoing from the
overnight and wind fields will remain strong during the morning
hours but will decrease and become more unidirectional out of the
W/SW during the day. So the overnight severe threat should linger
into the daytime morning hours but decrease in the afternoon.
However, very deep moisture (Precip water values around 2.5") will
remain and support heavy rainfall with localized flooding
possible esp from Brevard/Osceola counties northward. A Slight
Risk for severe storms exists along and to the north of Melbourne
with a MArginal Risk to the south. The primary storm hazards are
damaging wind gusts up to 60mph, heavy rainfall leading to
localized flooding, and frequent lightning strikes. A secondary
threat for a tornado or two exists in the Slight Risk (north of
Melbourne). Max temps will range from the mid 80s across the north
half to the upper 80s/near 90 Treasure coast where a little
better heating should occur. With high dewpoints, peak heat
indices will reach 100-105 across much of southern sections.

Fri-Sat...The old front will sag back to the south across cent FL
by Fri morning before washing out. Deep moisture will remain
across the area so rain chances will remain above normal (50-60
percent). Decreased wind fields in vicinity of dissipating front
will not produce a severe threat but locally heavy rain will be a
concern. On Sat, SW (offshore) flow increases ahead of an
approaching cold front. This will be the last day of scattered
showers and storms (50 percent). From Wed-Sat, widespread
rainfall amounts of 1.5-2.5 inches are forecast with locally
higher amounts to 5 inches possible.

Very Warm and humid conds are forecast with max temps in the mid
to upper 80s most areas with lower 90s on one or more days along
the Treasure coast. Heat index values of 101-106 are forecast with
the peak values more likely to occur over southern sections where
more heating is possible. Melbourne and Vero Beach have a chance
to equal their record highs on Fri given enough sfc heating.

Sun-Tue...A stronger cold front is forecast to sweep across the
area Sun and bring noticeably cooler and drier air to the area,
including the coolest min temps in several months with lows in the
50s most areas Tue morning. Max temps will be held in the mid to
upper 70s Mon and Tue, possibly touching 80F in Martin county.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  73  85  74 /  60  90  80  40
MCO  85  76  88  76 /  80  80  80  30
MLB  85  77  90  76 /  70  80  60  40
VRB  87  77  91  76 /  60  60  60  30
LEE  83  74  86  75 /  80  80  90  30
SFB  84  74  87  75 /  80  80  80  40
ORL  85  77  88  77 /  80  80  80  40
FPR  87  76  91  76 /  60  60  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 5 PM EDT Thursday for AMZ570-572.

     Small Craft Advisory from 3 AM to 5 PM EDT Thursday for AMZ575.

&&

SHORT TERM...Law
LONG TERM....Cristaldi
AVIATION...Law
Hazardous weather outlook, Oct 11, 9:05 PM EDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
905 PM EDT Wed Oct 11 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-121315-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
905 PM EDT Wed Oct 11 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
Showers and lightning storms will increase in coverage overnight
as a warm front lifts north across Florida. The primary storm
hazards will be wind gusts to 50mph with isolated damaging wind
gusts up to 60mph, repeated rounds of heavy rainfall leading to
localized flooding, and frequent lightning strikes. An additional
threat for a few tornadoes exists tonight into the early morning
hours. While these hazards exist across all of east central
Florida tonight, the greatest hazards are generally expected north
of a line from Lake Kissimmee to Melbourne. Keep up to date on
the forecast and ensure to have multiple ways to receive warning
information.

.FLOOD IMPACT...
An abundance of moisture and repeated rounds of heavy rainfall
will result in the potential for rainfall amounts of 1 to 3 inches
in a short period of time with localized amounts up to 5 inches.
The potential for flooding of low lying, urban, and poor drainage
areas will exist into the overnight hours. The heaviest rainfall
is forecast to the north of a line that stretches from Kissimmee
to Melbourne with slightly lower amounts expected to the south.

.RIP CURRENT IMPACT...
A High Risk of life-threatening rip currents continues at all
central Florida Atlantic beaches tonight.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms will be capable of winds gusts over 35
knots and frequent cloud to water lightning across the local
Atlantic waters, Intracoastal Waterways, and inland lakes.

.WATERSPOUT IMPACT...
Strong to severe storms will be capable of producing waterspouts
across the local Atlantic waters, Intracoastal Waterways, and
inland lakes.

.WIND AND SEA IMPACT...
Small Craft Advisories for winds 20 to 25 kts go into effect
for the offshore Atlantic waters tonight, starting at midnight
in the Volusia and Brevard Waters, then extending into the
offshore Treasure Coast waters at 3 AM. Small craft should
exercise caution in the nearshore waters tonight for winds up to
20 knots.

.RIVER FLOOD IMPACT...
The Saint Johns River at Astor is forecast to remain within Minor
Flood Stage through the weekend. Above Lake Harney, river levels
are forecast remain in Action Stage through the weekend. Both
sites should see some oscillations of the the river level due to
locally heavy rains over or upstream of the gages.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
High chances for rain and lightning storms, including some that
will have the potential to be strong to severe, are forecast to
continue into Thursday afternoon. The threat for severe storms
will decrease by the late afternoon, but the threat for heavy
rain will continue through the day Thursday.

Lightning storms remain in the forecast through Saturday, then
much lower rain chances next week.

Poor to hazardous boating conditions continue into Thursday, and
are forecast to improve later in the day. At least a Moderate
risk of rip currents is expected through the weekend at all
central Florida Atlantic beaches.

.SPOTTER INFORMATION STATEMENT...
Spotters should closely monitor weather conditions and activate
as weather approaches.

Law/Fehling

In the hours before

Special weather statement, Oct 12, 3:28 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
328 AM EDT Thu Oct 12 2023

FLZ044-144-120800-
Northern Lake County FL-Southern Lake County FL-
328 AM EDT Thu Oct 12 2023

...Strong thunderstorms approaching southern Lake County...

At 325 AM EDT, Doppler radar was tracking a thunderstorm near
Bushnell, moving northeast at 35 mph.

HAZARD...These storms are in an environment capable of producing
         severe weather as they move toward Lake County during the
         next hour. Be alert for possible warnings.

SOURCE...Radar indicated.

Locations impacted include...
Leesburg, Eustis, Tavares, Lady Lake, and Mount Dora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EDT for east central
Florida.

&&

LAT...LON 2896 8195 2896 8166 2905 8165 2835 8166
      2835 8179 2836 8179 2836 8186 2835 8186
      2835 8196
TIME...MOT...LOC 0725Z 229DEG 31KT 2859 8211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Oct 12, 3:41 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Melbourne FL
341 AM EDT Thu Oct 12 2023

FLZ041-044-120815-
Northern Lake County FL-Inland Volusia FL-
341 AM EDT Thu Oct 12 2023

...A strong thunderstorm will impact portions of northwestern Volusia
County through 415 AM EDT...

At 340 AM EDT, Doppler radar was tracking a strong thunderstorm near
Juniper Springs, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pierson, Lake George, Eldridge, Seville, and Bakerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EDT for east central
Florida.

&&

LAT...LON 2926 8142 2926 8130 2923 8129 2917 8164
      2928 8164 2930 8165 2930 8166 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0740Z 255DEG 35KT 2926 8178

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Oct 12, 4:01 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
401 AM EDT Thu Oct 12 2023

FLZ044-045-144-120845-
Northern Lake County FL-Orange FL-Southern Lake County FL-
401 AM EDT Thu Oct 12 2023

...A strong thunderstorm will impact portions of Lake and
northwestern Orange Counties through 445 AM EDT...

At 400 AM EDT, Doppler radar was tracking a strong thunderstorm over
Leesburg Airport, or over Lake Harris, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apopka, Leesburg, Eustis, Tavares, and Lady Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EDT for east central
Florida.

&&

LAT...LON 2893 8195 2896 8183 2896 8166 2901 8166
      2906 8147 2883 8141 2878 8142 2850 8195
TIME...MOT...LOC 0800Z 255DEG 34KT 2880 8182

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 11:12 PM EDTSpecial Marine WarningMLB93 min
Oct 12, 3:28 AM EDTSpecial Weather StatementMLBLake32 min
Oct 12, 3:36 AM EDTWind AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more12 hr
Oct 12, 3:41 AM EDTSpecial Weather StatementMLBFlagler34 min
Oct 12, 4:01 AM EDTSpecial Weather StatementMLBLake44 min
Oct 12, 4:06 AM EDTTornado WarningMLBLake24 min
Oct 12, 4:30 AM EDTSpecial Marine WarningMLB60 min
Oct 12, 4:56 AM EDTTornado WarningMLBVolusia49 min
Oct 12, 4:59 AM EDTSpecial Marine WarningMLB61 min
Oct 12, 11:23 AM EDTSpecial Weather StatementMLBOrange37 min
Oct 12, 11:56 AM EDTSpecial Marine WarningMLB94 min
Oct 12, 12:48 PM EDTSpecial Weather StatementMLBBrevard42 min
Oct 12, 2:15 PM EDTSpecial Marine WarningMLB45 min
Oct 12, 4:12 PM EDTSpecial Weather StatementMLBBrevard33 min
Oct 12, 4:29 PM EDTSpecial Marine WarningMLB91 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.